# SDR DALA2021081704739

- Difficulty date: April 10, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 77,987 hours, 28,029 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Brace
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5649 ER/A 584953-14AD REV A ISSUED FOR DAMAGE TO THE RH WING DRAG FITTING CLAMP-UP AND DIAGONAL BRACE. CORRECTIVE ACTION: REF ERA 584953-14AD. (1778320)
